# SDR ECPR2018032807067

- Difficulty date: November 2, 2017
- Submitted: March 28, 2018
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N9247V
- Make and model: Piper PA-28-161
- Aircraft serial: 2841255
- Aircraft time: 16,088 hours
- Engine: Lyc O320D3G
- Engine time: 7,447 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 1,784 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IT WAS FOUND THAT THE NR 2 ENGINE CYLINDER HAD LOW COMPRESSION.  INVESTIGATION FOUND THAT THE EXHAUST VALVE FACE AND EXHAUST SEAT INTERFACE SHOWED EXCESSIVE WEAR CAUSING THE EXHAUST VALVE FACE TO CUP.
